# SDR SWAA2022020125539

- Difficulty date: October 4, 2017
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N277WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32531
- Aircraft time: 36,594 hours, 21,591 cycles
- System (JASC): 5240 · Service Doors
- Part: Service Door
- Part number: 141A65169
- Part serial: 002280
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SERVICE DOOR HAS APPROX. 1' CRACK IN RADIUS BELOW CAM BOX ASSY NEXT TO FWD INBOARD MOUNT BOLT. / R&R'D FWD GALLEY SERVICE DOOR IAW MM 52-41-00 TAG NO: 308963 PN ON: 141A6516-9 SN ON: 000603 PN OFF: SN OFF: 002280
